# SDR PNSA990204

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC741B
- Engine: Garrtt TPE33111U
- System (JASC): 6120 · Propeller Controlling System
- Part: Governor
- Condition: Out Of Adjust
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AT ROTATION LT ENGINE RPM DROPPED 5 PERCENT.  FLIGHT CREW REPORTED THAT POWER LEVER WAS NOT RESPONDING NORMALLY AND SPEED COULD NOT BE RETURNED TO 100 PERCENT.  FLIGHT CREW ELECTED TO BURN FUEL LOAD DOWN TO LANDING WEIGHT AND THEN MADE AN UNEVENTFUL LANDING.  INVESTIGATION REVEALED THAT THE FUEL UNDER SPEED GOVERNORS WERE NOT WITHIN THEIR  NORMAL OPERATING LIMITS.  GOVERNORS WERE READJUSTED.  SUBSEQUENT GROUND RUNS AND FLIGHT CHECK WERE NORMAL.
